# SDR ABXA20130917574

- Difficulty date: September 17, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 77,630 hours, 28,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 114T022211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRORSION ON AFT FLANGE FOR REFUELING PANEL 521QB.  REMOVED CORROSION IAW SRM 51-10-02 COMPLIED WITH REA 657-60710.  ACFT WAS GROUNDED.
